MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 60IN 0 S/A TP-1 LP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 60IN 0 S/A TP-1 LP; SUTURE, SURGICAL, ABSORBABLE
Model Number Z991G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Not Applicable (3189)
Date of Event 07/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, gender, weight, bmi at the time of index procedure? what tissue type and location of the suture placement? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was the suture placed (interrupted or continuous)? how was the suture tied (square knot or multiple knots one end)? product lot number? what tissue dehisced? how was the dehiscence managed? did the operating surgeon observe any suture deficiency or anomaly during abdominal dehiscence repair? what is physician¿s opinion as to the etiology of or contributing factors to this event (abdominal dehiscence)? other relevant patient history/concomitant medications? what is the patient¿s current status?".
 
Event or Problem Description
It was reported that the patient underwent an exploratory colon surgery on (b)(6) 2020 and the suture was used for abdominal closure.The patient returned with abdominal dehiscence on (b)(6) 2020 and required a repair.The revision surgery was performed on (b)(6) 2020.Additional information has been requested.

Brand Name
PDSII VIO 60IN 0 S/A TP-1 LP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10311933
Report Number2210968-2020-05496
Device Sequence Number16797455
Product Code NEW
UDI-Device Identifier10705031061996
UDI-Public10705031061996
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZ991G
Device Catalogue NumberZ991G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;